# SDR ASAA2018102926610

- Difficulty date: October 12, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 149A8109U114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B SIDE OF VERTICAL STANCHION AT STA 867 LBL16 HAS A CRACKED ANGLE. GROUNDED - YES. REMOVED AND REPLACED O/B SIDE OF VERTICAL STANCHION AT STA 867 LBL16 ANGLE IAW SRM 51 40 02 0G 0.
